Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Constipation, trapped wind after meals, then diarrhea. Taken Immodium. Family history of IBS

I am 16 years old female, I suffer from constipation and have been given a fiber medicine I am now having constipation through out the day and then experiencing a bad case of trapped win after my third meal in the evening. This then leads on to really bad diarrhea , I get trapped wind first and then have to really rush to the toilet. I get these symptoms at the same time everyday and it has been going on for the past week, I have tried taking immodium and other anti diarrhea medicines then gives me really bad constipation. It feels as if I should stop eating all together it is as if I am allergic to a certain food IBS is common in our family.
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  253
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Yup I understood ur prob,u r suffering from constipation related IBS and intermittent with diarrhea related ....wt u need to do is try to find yhe food like after eating tht u r feeling such symptoms ...if could do half the prob is solved ...and avoid plain milk in night,nw the treatment part try taking this medicines TAB RIFAGUT 550 mg Bid for 15 days,tab tryptomer 25 mg in night for 45 days ,if u r constipating try PEGRED 3 tsf in glass of water in night,and if u r having intermittent pain abdomen then take TAB IBSCIM bid for 5-7 days ....thank u ...hope u get well soon
Answered: Mon, 25 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor